Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 78, NWS Tampa Bay, FL

October 11, 2007

NWS Tampa Bay, FL issued this red flag warning at Oct 11, 2007, 5:16 PM EDT. It was in force for 104 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 11, 2007, 5:16 PM EDT (21:16 UTC)
Expired
Oct 11, 2007, 7:00 PM EDT
In force
104 min
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 112116
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
516 PM EDT THU OCT 11 2007

...EXPECT CRITICAL HUMDITIES UNTIL 7 PM...

.DRY AIR BEHIND A COLD FRONT HAS DROPPED HUMDITIES TO NEAR 30
PERCENT IN NORTHERN AND EASTERN LEVY COUNTY.

FLZ039-112300-
/O.NEW.KTBW.FW.W.0078.071011T2116Z-071011T2300Z/
LEVY-
516 PM EDT THU OCT 11 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT
THIS EVENING. 

THE HUMIDITY WILL INCREASE BY 7 PM. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.

$$
NOAH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Oct 11, 1:24 PM EDT, 3 hours 52 minutes earlier.

Area forecast discussion, Oct 11, 1:24 PM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
124 PM EDT THU OCT 11 2007

.SHORT TERM (TONIGHT-SAT)...THE BOUNDARY IN PLACE ACROSS THE AREA
WILL CONTINUE TO PUSH SOUTH TONIGHT AND MERGE WITH THE TROUGH IN
PLACE ACROSS CUBA AND THE BAHAMAS AS HIGH PRESSURE BUILDS ACROSS THE
AREA FROM THE NW AND BRINGS IN SOME COOLER AND DRIER AIR. ALOFT THE
MAIN UPPER TROUGH WILL CONTINUE TO MOVE EAST TO THE NORTH OF THE
AREA WITH A SHORTWAVE KEEPING THE SOUTHERN PORTION OF THE TROUGH
BACK ACROSS THE WEST GULF. HIGH PRESSURE WILL CONTINUE TO RIDGE
ACROSS THE AREA THROUGH SATURDAY AS THE HIGH CENTER SETTLES SE TO
OVER THE EAST-CENTRAL US. ALOFT THE SHORTWAVE TROUGH OVER THE GULF
WILL GRADUALLY SHIFT EAST THROUGH THE PERIOD MOVING OVER THE STATE
ON SATURDAY AFTERNOON. DRY AIR WILL REMAIN IN PLACE ACROSS THE
AREA THROUGH THE PERIOD WITH THE BEST MOISTURE IN PLACE ACROSS THE
SOUTH. WITH THE UPPER TROUGH MOVING OVER THE AREA SAT AND
PROVIDING EXTRA ENERGY...MAY SEE A STRAY SHOWER OR TWO ACROSS THE
SOUTHERN ZONES WHERE PWATS ARE EXPECTED TO BE AROUND 1.5 SO HAVE
PUT A 20 PERCENT CHANCE FOR SAT AFTERNOON THERE. 10 PERCENT RAIN
CHANCES CONTINUING FOR THE REST OF THE AREA THROUGH THE PERIOD.
TEMPS WILL BE RATHER COOL ACROSS THE AREA EACH DAY WITH LOWS
EXPECTED IN THE LOWER-MID 50S NORTH TO MID-UPPER 60S CENTRAL AND
SOUTH AND HIGHS GENERALLY IN THE MID TO UPPER 80S WITH LOWER
HUMIDITY.

.LONG TERM (SAT NIGHT-THU)...RIDGE BUILDING OVER THE REGION AS SFC
HIGH HOLDS OVER THE EASTERN SEABOARD EARLY KEEPING DRY CONDITIONS IN
PLACE ON EASTERLY LOW LEVEL FLOW WITH TEMPS NEAR TO A DEGREE OR SO
ABOVE NORMAL. UPPER TROF TO DAMPEN UPPER RIDGE BY MID WEEK AS SFC
HIGH PUSHES INTO THE W ATLANTIC WITH MOISTURE AND TEMPS INCREASING
TO ADD SLIGHT CHANCE POPS. MODELS TRY TO BRING AMPLIFIED UPPER TROF
AND STRONG SFC COLD FRONT THRU THE CENTRAL U.S. LATE IN THE PERIOD
WITH LOW LEVEL FLOW VEERING SE WITH ADDITIONAL MOISTURE INCREASE.

&&

.AVIATION...VFR CONDITIONS EXPECTED TO CONTINUE.

&&

.MARINE...HIGH PRESSURE WILL BUILD ACROSS THE WATERS TONIGHT AND
REMAIN IN PLACE THROUGH THE PERIOD AS THE HIGH CENTER SHIFTS SE THEN
E NORTH OF THE REGION THROUGH TUESDAY. NIGHT TIME WINDS WILL SURGE
TO NEAR SCEC SAT THROUGH MON NIGHTS BUT THEN DIMINISH A BIT EACH
AFTERNOON. FOR NOW KEEPING THE AROUND 15 KNOTS WORDING BUT WILL
CONTINUE TO MONITOR FOR THE WEEKEND.

&&

.FIRE WEATHER...RATHER DRY AIR WILL REMAIN IN PLACE ACROSS THE
NORTHERN ZONES FOR FRIDAY WITH HUMIDITIES FALLING TO AROUND 35
PERCENT FOR A COUPLE OF HOURS IN THE AFTERNOON. WILL CONTINUE TO
HEADLINE 1-3 HOURS FOR THE NORTH. MOISTURE WILL MODERATE ENOUGH TO
KEEP RHS ABOVE CRITICAL VALUES FOR SAT WITH NO OTHER CONCERNS
THROUGH EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  66  84  67  87 /  10  10  10  10
FMY  70  87  69  89 /  10  10  10  20
GIF  64  86  65  87 /  10  10  10  10
SRQ  66  84  65  87 /  10  10  10  10
BKV  53  83  55  85 /  10  10  10  10
SPG  69  82  68  85 /  10  10  10  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.

&&

SHORT TERM/MARINE...24
LONG TERM/AVIATION...25
Hazardous weather outlook, Oct 11, 4:28 AM EDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
428 AM EDT THU OCT 11 2007

FLZ039-042-043-048>052-055>057-060>062-065-112030-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
428 AM EDT THU OCT 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
A DRY AIRMASS WILL BRING LOWERING DEW POINTS OVER CITRUS...LEVY
AND OTHER NORTHERN PORTIONS OF THE NATURE COAST IN THE AFTERNOON.
RELATIVE HUMIDITY VALUES MAY DROP BELOW 35 PERCENT FOR A COUPLE OF
HOURS WHICH COULD BRING FAVORABLE CONDITIONS FOR THE SPREAD OF
WILD FIRES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...FIRE WEATHER IMPACT...
DRY AIR REMAINS IN PLACE THROUGH SATURDAY WITH RELATIVE HUMIDITY
VALUES AGAIN DROPPING TO AROUND 35 PERCENT IN THE AFTERNOON HOURS
OVER NORTHERN PORTIONS OF THE NATURE COAST. THEN ON SUNDAY AND
BEYOND THERE WILL BE A MODERATE RECOVERY IN LOW LEVEL MOISTURE
WITH NO OTHER SIGNIFICANT HAZARDS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

22

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.